Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Nutopia

Bad rash on Tane

Been on Accutane for over a month now, and I have a bad rash behind my upper arms, my elbows, the top of my hands, and its starting to spread on my forearms. I've been moisturizing but it won't go away.

Share this post


Link to post
Share on other sites

Ahh, I have the exact same problem right now, in the same areas. I'm moisturizing twice a day, and applying hydrocortisone cream to the areas before bed. It's helping so far. Also, don't have hot showers, make sure the water is warm. Hope this helps.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×